# SDR AALA20120925019

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 99,567 hours, 16,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSITIVE CRACK INDICATION FOUND USING HFEC, A FULL SCREEN DEFLECTION WAS INDICATED.  CRACK LOCATED ON LEADING EDGE OF NUMBER 9 SLAT AT APPROXIMATELY 41 INCHES FROM OUTBOARD END ON LOWER SURFACE AT FIRST FASTENER LOCATION FROM FORWARD EDGE.  INSTALLED DOUBLER REPAIR PER SRM 57-43-01-2R.
